| Model Number |
CNWET6 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/07/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported an that following an intraocular lens (iol) implant procedure, the iol was explanted due to mechanical defect.The iol was exchanged for another lens model three months one day following the initial implant procedure.Surgeon's prognosis was good.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The product was not returned for analysis.The root cause for the reported complaint appears to be a coincidental event that was unrelated to the product as user facility reported that according to the surgeon, the intraocular lens (iol) did not cause the event.The iol was exchanged from company lens 170 diopter to another model company lens 190 diopter.An iol exchange for a difference equal to or greater than two diopters, indicates the event is most likely related to a calculation error.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).